Repositorio de producción científica de la Universidad de Sevilla

A proof-theoretic bound extraction theorem for CAT(κ)-spaces

Opened Access A proof-theoretic bound extraction theorem for CAT(κ)-spaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Kohlenbach, Ulrich Wilhelm
Nicolae, Adriana
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2017-06
Publicado en: Studia Logica, 105 (3), 611-624.
Tipo de documento: Artículo
Resumen: Starting in 2005, general logical metatheorems have been developed that guarantee the extractability of uniform effective bounds from large classes of proofs of theorems that involve abstract metric structures X. In this paper we adapt this to the class of CAT(κ)-spaces X for κ > 0 and establish a new metatheorem that explains specific bound extractions that recently have been achieved in this context as instances of a general logical phenomenon.
Tamaño: 286.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/64256

DOI: 10.1007/s11225-016-9702-z

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones